# SDR R61A2023072600120

- Difficulty date: July 3, 2022
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 23,349 hours, 15,938 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Part number: 17068172001
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOORSTOP HARDWARE CORRODED. R&R IAW AMM 52-41-23-000-802-A
